Max-Norm Stability of Low Order Taylor–Hood Elements in Three Dimensions

Johnny Guzmán, Manuel A. Sánchez

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We prove stability in W1,∞(Ω) and L(Ω) for the velocity and pressure approximations, respectively, using the lowest-order Taylor–Hood finite element spaces to solve the three dimensional Stokes problem. The domain Ω is assumed to be a convex polyhedra.

Original languageEnglish (US)
Pages (from-to)598-621
Number of pages24
JournalJournal of Scientific Computing
Volume65
Issue number2
DOIs
StatePublished - Nov 1 2015

Keywords

  • Finite element
  • Maximum norm
  • Optimal error estimates
  • Stokes

Fingerprint Dive into the research topics of 'Max-Norm Stability of Low Order Taylor–Hood Elements in Three Dimensions'. Together they form a unique fingerprint.

Cite this